Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 2, pp 227–235 | Cite as

A geometric characterization of free formations of profinite groups

  • P. A. Zalesskii
Article

Keywords

Free Formation Geometric Characterization Profinite Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    D. Gildenhuys and L. Ribes, “Profinite groups and Boolean graphs,” J. Pure Appl. Algebra,12, 21–47 (1978).Google Scholar
  2. 2.
    P. A. Zalesskii and O. V. Mel'nikov, “Subgroups of profinite groups acting on trees,” Preprint, Akad. Nauk BSSR, Inst. Mat., No. 32, Minsk (1986).Google Scholar
  3. 3.
    N. Bourbaki, General Topology [Russian translation], Nauka, Moscow (1975).Google Scholar
  4. 4.
    D. Gildenhuys and C.-K. Lim, “Free pro-C-groups,” Math. Z.,125, 233–254 (1972).Google Scholar
  5. 5.
    A. Brumer, “Pseudo-compact algebras, profinite groups and class formations,” J. Algebra,4, 442–470 (1966).Google Scholar
  6. 6.
    L. Ribes, “On amalgamated products of profinite groups,” Math. Z.,123, No. 4, 357–364 (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • P. A. Zalesskii

There are no affiliations available

Personalised recommendations